# SDR UIEA2019082645276

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,628 hours, 17,019 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE: RIGHT FWD WINDOW.  PERFORMED OPS CHECK OF THE RIGHT FWD WINDOW HEAT IAW AMM 30-41-00. OPS CHECK GOOD AT THIS TIME.
